# SDR VNAA2019090311102

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,453 hours, 16,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670803044
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT.  CREW RECEIVED A BLEED DUCT WARNING MESSAGE.  CREW RAN THE QRH WHICH TOLD THEM TO SWAP TO THE OTHER PACK.  OTHER PACK WAS ALREADY DEFERRED AND COULD NOT BE USED.  CREW TURNED OFF WORKING PACK AND FLEW UNPRESSURIZED BACK.  NO EMERGENCY WS DECLARED.  ONLY ISSUE WAS IT BEGAN TO BECOME HOT IN THE CABIN BY THE TIME THEY LANDED.  FOUND DUCT (P/N: GG670-80304-4) LEAKING. REPLACED DUCT.
